MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-27A
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Codes Death (1802); Endocarditis (1834); Sepsis (2067)
Date of Event 10/20/2018
Type of Reportable Event Death
Event or Problem Description
A patient had a crmd high voltage device implanted on (b)(6) 2013 which was explanted on (b)(6) 2018 with information on replacement not made available.Then on (b)(6) 2017, the patient had a 33mm epic valve and 27mm trifecta gt implanted.On an unknown date, the patient was reported with endocarditis and diagnosed with sepsis.On (b)(6) 2018, the patient passed away.Additional information has been requested.
 
Additional Manufacturer Narrative
An event of endocarditis, sepsis, and patient death was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications at the time of release to commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
A patient had a crmd high voltage device implanted on 18sept2013 which was explanted on (b)(6) 2018 with information on replacement not made available.Then on (b)(6) 2017, the patient had a 33mm epic valve and 27mm trifecta gt implanted.On an unknown date, the patient was reported with endocarditis and diagnosed with sepsis.On (b)(6) 2018, the patient passed away.No further information was provided.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key8294936
Report Number3001883144-2019-00010
Device Sequence Number1587697
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public05415067018243
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100029/S021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Model NumberTFGT-27A
Device Catalogue NumberTFGT-27A
Device Lot NumberBR00010959
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date04/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Required Intervention;